# SDR FDEA201609063202

- Difficulty date: September 6, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, JUST FWD. OF INBD FLAP HINGE FITTING, LOWER WING SKIN SURFACE HAS EVIDENCE OF HEAVY CHAFING. DEPTH MEASURED 128 DEEP BEFORE REWORK USING DIAL DEPTH GAUGE MA1548. WORK   COMPLETED IAW EA T-8-5730-T0328126 PT.1
